# SDR FDEA201705311662

- Difficulty date: May 31, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929150
- Condition: Gouged
- Location: Bs 1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY BS 1441  RBL 27.50 , CARGO TRACK GOUGED. REPLACED DAMAGED CARGO TRACK, BS 1431 TO 1451, RBL 27.50 IAW SRM 53-70-00, FIG 1, VOL 1.
